MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955790
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during a surgical procedure, a portion of the green echo balloon of the ventralight st w/echo ps separated during removal through a 12 mm trocar.Returned for evaluation was the separated portion of the balloon confirming the reported event that the balloon tore while removing through the trocar.The instructions- for-use direct the user to pull the echo ps balloon up to the tip of the trocar and to remove the echo ps and the trocar simultaneously.As reported, the echo ps balloon was removed through the trocar without simultaneous removal of the trocar, at which time a portion of the balloon separated from the device.There were no issues noted with the balloon during deployment or use.The most probable root cause is inadvertent tearing of the balloon during removal through the trocar.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date, this is the only complaint for the reported lot of (b)(4) units released for distribution.The instructions-for-use, supplied with the device states, "to deflate and remove the echo ps¿ positioning system" states begin removal of the echo ps¿ positioning system by grasping one of the two removal points marked by the dark arrows adjacent to the bard ® logo.Begin pulling the positioning system off the mesh in one smooth motion.Continue removing the echo ps¿ positioning system by pulling it up to the tip of the trocar.Remove both the echo ps¿ positioning system and the trocar simultaneously." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a laparoscopic ventral hernia repair procedure, a portion of the green echo balloon of the ventralight st w/echo ps separated during removal through a 12 mm trocar.The portion was removed from the patient.There was no patient injury.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24839578
Report Number1213643-2026-00469
Device Sequence Number14959317
Product Code FTL
UDI-Device Identifier00801741031762
UDI-Public(01)00801741031762(11)250221(17)270128(10)HUKP1418
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5955790
Device Lot NumberHUKP1418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown